# SDR RJEF2012111347901

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: A319132
- Engine: Iae V2524A5
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9651676002
- Condition: Malfunctioned
- Location: Ground Prox Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT TAI-457 FROM SAL TO UIO, THE PILOT IN COMMAND REPORTED: "NAV GPWS TERRAIN DETECTION FAULT, NO OVERWEIGHT LANDING", THEREFORE, THE FLIGHT ATB.  ONCE THE AIRCRAFT WAS POSITIONED AT THE MAINTENANCE RAMP, AND AS PER TSM 34-38-00-810-825-A, THE GPWC WAS REPLACED IN ACCORDANCE WITH AMM 34-48-34 PB 401 AND REQUIRED FUNCTIONAL TEST PERFORMED WITH NORMAL RESULTS.  AFTER EXECUTING THE ABOVE MENTIONED ACTIONS, THE AIRCRAFT WAS RETURNED TO SERVICE.
